# SDR EN02009F00000

- Difficulty date: June 1, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N818ES
- Make and model: Found FBA-2C1
- Aircraft serial: 48
- Engine: Lyc IO540*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Part serial: 4203
- Condition: Failed
- Location: Fuel Edp
- Part time: 1,400 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FUEL EDP DID NOT MAKE FULL FUEL PRESSURE/GPH AT TAKE OFF RPM.  NORMAL TAKEOFF FUEL FLOW ONLY REACHED WHEN AUX FUEL PUMP WAS ON.  WHEN AUX PUMP SWITCHED OFF AT TAKEOFF RPM, ENGINE WOULD LOSE 5-7 GPH OF FUEL FLOW.  EGT WOULD RISE ABOVE NORMAL & RPM`S & MANIFOLD PRESSURE WOULD FOLLOW.  IDLE & CRUISE POWER NORMAL WITH AUX PUMP ON OR OFF.  A PERIODIC CHECK FULL FUEL FLOW SHOULD BE PERFORMED AT TAKEOFF RPM AT A SAFE ATTITUDE OR ON THE GROUND IF POSSIBLE. THIS DEFECT WAS FOUND ON 100 HOUR INSPECTION.  EDP REPLACED WITH NEW.  ENGINE OPERATED NORALLY AFTER PUMP REPLACEMENT.  SB 548A DOES NOT APPLY TO THIS PUMP SINCE DATE CODE 4203 IS NOT SPECIFICALLY LISTED IN THE AFFECTED CODES.  DATE CODE IS LISTED, HOWEVER THE NEXT DATE CODE AFFECTED IS 4300 WITH NO MENTION OF DATE CODES WITH SUBSEQUENT NINTH DIGITS.  (K)
